It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





confused

confused

[ Back to Messages ]

Message

Posted by Colleen on August 13, 2000 at 09:20:27:

I recently (last month) had my synthroid dosage changed (from 56 to 75). Last week, I experienced some chest pain, dizziness, shakiness and tingling in my arms and legs. I called my doctor, and she told me to go to the ER. I did. I had a chest x-ray and some blood drawn. The x-ray came out normal and here are the results of my blood tests: TSH = 1.96, total T4 = 6.2, thyrxne uptk = 37, and thyrox index = 2.3 (I copied this directly from the lab sheet, so I'm not exactly sure what the last two are). I called my doc and she said that my total T3 = 92. She says they're all in the "normal" range, and that my symptoms don't have anything to do with the increase in synthroid...and she passed me along to another doctor (big surprise there). I feel better now, but not 100%. Can someone explain these #'s to me? Could these symptoms just be from stress? They came on pretty quickly...and now I feel like I have a cold or something. Grrrrr...I'm so frustrated!

Thanks everyone...
Colleen



Follow Ups




All times are GMT -7. The time now is 09:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!